Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 93, NWS North Platte, NE

June 18, 2011Arthur County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 18, 2011, 3:45 PM MDT for Arthur County, Nebraska. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2011, 3:45 PM MDT (21:45 UTC)
Expired
Jun 18, 2011, 4:30 PM MDT
In force
45 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Arthur County, NE

The radar

The North Platte radar (KLNX), 100 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 4:09 PM MDTHAIL 0.889 Sw Arthur, NEPUBLIC REPORTED DIME AND NICKEL SIZED HAIL COVERING THE GROUND 9 MILES SW OF ARTHUR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 12:31 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.8 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2011-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2011-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1453 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

935 
WUUS53 KLBF 182145
SVRLBF
NEC005-182230-
/O.NEW.KLBF.SV.W.0093.110618T2145Z-110618T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
345 PM MDT SAT JUN 18 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ARTHUR COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 430 PM MDT

* AT 340 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 9 MILES SOUTH OF BOURQUIM HILL...OR 14 MILES WEST
  OF ARTHUR...AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ARTHUR...HAYTHORN LAKE...SAND PUDDIN LAKE...THREE MILE LAKE...
  HIGHWAY 61 MILE MARKER 120...HIGHWAY 61 MILE MARKER 130 AND HIGHWAY
  92 MILE MARKER 170.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4174 10153 4152 10142 4141 10197 4161 10198
TIME...MOT...LOC 2145Z 251DEG 28KT 4153 10191
WIND...HAIL <50MPH 1.00IN

$$

POWER
3 follow-up statements
457 
WWUS53 KLBF 182201
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
501 PM CDT SAT JUN 18 2011

NEC005-182230-
/O.CON.KLBF.SV.W.0093.000000T0000Z-110618T2230Z/
ARTHUR NE-
401 PM MDT SAT JUN 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ARTHUR COUNTY
UNTIL 430 PM MDT...

AT 359 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR HAYTHORN LAKE...OR NEAR ARTHUR...MOVING EAST
AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  ARTHUR...SAND PUDDIN LAKE...THREE MILE LAKE...HIGHWAY 61 MILE
  MARKER 130 AND HIGHWAY 92 MILE MARKER 170.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4164 10189 4174 10153 4152 10142 4144 10181
TIME...MOT...LOC 2201Z 251DEG 28KT 4157 10175
WIND...HAIL <50MPH 1.00IN

$$

POWER
320 
WWUS53 KLBF 182211
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
511 PM CDT SAT JUN 18 2011

NEC005-182230-
/O.CON.KLBF.SV.W.0093.000000T0000Z-110618T2230Z/
ARTHUR NE-
411 PM MDT SAT JUN 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN ARTHUR
COUNTY UNTIL 430 PM MDT...

AT 408 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR ARTHUR...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  SAND PUDDIN LAKE...THREE MILE LAKE AND HIGHWAY 92 MILE MARKER 170.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4148 10173 4164 10184 4174 10153 4152 10142
TIME...MOT...LOC 2210Z 251DEG 28KT 4159 10166
WIND...HAIL <50MPH 1.00IN

$$

POWER
207 
WWUS53 KLBF 182227
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
527 PM CDT SAT JUN 18 2011

NEC005-182237-
/O.EXP.KLBF.SV.W.0093.000000T0000Z-110618T2230Z/
ARTHUR NE-
427 PM MDT SAT JUN 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ARTHUR COUNTY WILL
EXPIRE AT 530 PM CDT/430 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4148 10173 4164 10184 4174 10153 4152 10142
TIME...MOT...LOC 2227Z 251DEG 28KT 4163 10149

$$

POWER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:46 PM MDT, 59 minutes earlier.

Area forecast discussion, Jun 18, 2:46 PM MDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
346 PM CDT SAT JUN 18 2011

.SYNOPSIS...
H5 CLOSED LOW OVER CENTRAL CANADA WITH RIDGE THROUGH THE GREAT
LAKES AND ANOTHER CLOSED LOW OVER THE MARITIMES. STRONG UPPER HIGH
OVER SOUTHERN CONUS.

&&

.DISCUSSION...
MODELS IN GOOD AGREEMENT AND HAVE USED BLEND TRENDING TOWARDS GFS
FOR QPF FORECAST. ONGOING PRECIPITATION OVER THE EASTERN NEBRASKA
PANHANDLE MAY PUSH EAST OVER NIGHT. HAVE RETAINED CHANCE POPS TO
THE EAST. MOST CONVECTIVE ACTIVITY SHOULD DIE OUT AFTER SUNSET.
SUNDAY IS ANOTHER STORY. UPPER LOW PUSHES THROUGH THE NORTHERN
ROCKIES INDUCING LEE SIDE SURFACE LOW DEVELOPMENT OVER NORTHEAST
COLORADO WHICH DEEPENS QUICKLY. UPPER DEFORMATION ZONE OVER WESTERN
NEBRASKA WITH UPPER JET ROUNDING THE TROUGH AND NUMEROUS WAVES
EJECTING OUT OF THE TROUGH. INITIATION OVER THE NEBRASKA
PANHANDLE MIDMORNING WITH WARM SECTOR TO THE SOUTH OVER KANSAS
WARM FRONT TO PUSH NORTH THROUGH THE DAY NORTH ACROSS WESTERN
NEBRASKA. DYNAMICS LOOK GOOD FOR SEVERE WEATHER OUTBREAK.
HYDROLOGY WILL BE CONCERN WITH SLOW MOVEMENT OF UPPER SYSTEM AND
OPEN GULF WITH HIGH PERCEPTIBLE MOISTURE CONTENT WELL ABOVE
NORMAL BEING DRAWN NORTH. UPPER LOW WILL CROSS FORECAST AREA
THROUGH THE DAY MONDAY WITH DEFORMATION ZONE FAVORED AREA FOR
HEAVY RAIN THROUGH THE CENTRAL SANDHILLS. SYSTEM MOVES TO THE
NORTHEAST MONDAY NIGHT INTO TUESDAY WITH PRECIPITATION DIMINISHING
FROM SOUTH TO NORTH WRAPAROUND SHOWERS WILL CONTINUE THROUGH THE
DAY ON WEDNESDAY ESPECIALLY OVER EASTERN PORTIONS OF THE FORECAST
AREA. THURSDAY RIDGE BUILDS BACK IN WITH WARMER TEMPERATURES.
SLIGHT CHANCE FOR SHOWERS INCLUDED FRIDAY WITH SYSTEM MOVING
ACROSS THE NORTHERN PLAINS.

&&

.AVIATION...
AN UPPER LEVEL DISTURBANCE WILL PUSH EAST FROM NORTHERN COLORADO
ACROSS WESTERN NEBRASKA SPARKING OFF SCATTERED SHOWERS AND
THUNDERSTORMS...A FEW OF WHICH MAY BE SEVERE.  THE LATEST HRRR WOULD
SUGGEST THE BEST THREAT OF STORMS WOULD REMAIN WEST OF HIGHWAY 61
THROUGH 00Z...WITH RESIDUAL STORMS REMAINING THEREAFTER.  MODERATE HAIL
WITH STRONG ERRATIC WIND GUSTS WOULD ACCOMPANY ANY STORM TO DEVELOP
THIS AFTERNOON AND EVENING.  THIS ACTIVITY IS EXPECTED TO MOVE EAST
AND DIMINISH BY 06Z OVER NORTH CENTRAL NEBRASKA.  FOR NOW ONLY A CB
QUALIFIER WILL BE MENTIONED IN THE TAF FORECAST AS THE PROBABILITY
OF TSRA PUSHING EAST TO LBF OR VTN REMAINS SMALL.  OTHERWISE...BUFFER
SOUNDINGS AND THE NAM HINT AT THE POSSIBILITY OF LOWER CEILINGS OR
FOG BY DAYBREAK...WILL INCLUDE A TEMPO MENTIONING REDUCED VISIBILITY
OF 1SM FROM 09Z TO 12Z FOR BOTH TERMINALS.

&&

.HYDROLOGY...
HEAVY RAIN IS POSSIBLE SUNDAY NIGHT AND MONDAY ACROSS PARTS OF THE
NORTH PLATTE...REPUBLICAN RIVER...NIOBRARA AND LOUP RIVER BASINS.
RAINFALL TOTALS NEAR 2 INCHES OR GREATER COULD DEVELOP IN SOME
AREAS.  3 HR FLOOD GUIDANCE IS AS LOW AS 1.5 INCHES IN THE NORTH
PLATTE BASIN BELOW LAKE MCCONAUGHY. IF HEAVY RAIN DEVELOPS IN THE
NORTH PLATTE RIVER BASIN BELOW MCCONAUGHY...A SIGNIFICANT RISE WOULD
OCCUR AT NORTH PLATTE.  OTHERWISE...WITHOUT THE INFLUENCE OF HEAVY
RAINFALL ACROSS THE NORTH PLATTE RIVER BASIN...RIVER LEVELS ARE
EXPECTED TO REMAIN FAIRLY STEADY ABOVE LAKE MCCONAUGHY...WITH SLIGHT
RISES FROM PREVIOUS RAINFALL ENDING LATE IN THE WEEKEND.  BELOW LAKE
MCCONAUGHY...A SLIGHT DECREASE IN WATER RELEASES FROM KINGSLEY DAM
WILL LOWER RIVER LEVELS SLIGHTLY IN AND EAST OF NORTH PLATTE.
HOWEVER...THIS IS ASSUMING THAT HEAVY CONVECTIVE RAINFALL DOES NOT
FALL OVER THE BASIN.  WITH THE FORECAST POSITION OF THE LARGE UPPER
TROUGH ON SUNDAY NIGHT/MONDAY...HEAVY RAINFALL APPEARS LIKELY...THUS
POTENTIALLY PUSHING RIVER LEVELS UP FURTHER.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH
UNTIL 8 PM MDT THIS EVENING FOR NEZ022-023-035-056>058-069.

&&

SHORT TERM/EXTENDED...POWER
AVIATION...JACOBS
Hazardous weather outlook, Jun 18, 2:47 PM MDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
347 PM CDT SAT JUN 18 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-192100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
347 PM CDT SAT JUN 18 2011 /247 PM MDT SAT JUN 18 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP
ACROSS WESTERN NEBRASKA THIS AFTERNOON. LARGE HAIL AND WIND
DAMAGE ARE THE PRIMARY CONCERN FROM THESE STORMS. STORM MOTION
WILL BE EAST AT BETWEEN 20 AND 30 MPH...WHICH WILL CARRY THE STORMS
ACROSS THE SAND HILLS AND SOUTHWEST NEBRASKA THROUGH 9 PM CDT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED SUNDAY AFTERNOON
AND SUNDAY NIGHT.

AN UPPER LEVEL TROUGH WILL TRANSITION EAST FROM THE INTER MOUNTAIN
WEST TOWARD THE GREAT PLAINS ON SUNDAY. IN ADVANCE OF THIS
SYSTEM...A SURFACE LOW WILL DEEPEN OVER EASTERN COLORADO...LIFTING
A WARM FRONT NORTH OVER THE OUTLOOK AREA. SEVERE THUNDERSTORMS ARE
EXPECTED TO DEVELOP INITIALLY ACROSS THE HIGH PLAINS OF WESTERN
NEBRASKA AND PUSH EAST. SUPER CELLS WITH LARGE HAIL...DAMAGING
WINDS...AND STRONG TORNADOES WILL BE POSSIBLE FROM THE INITIAL
DEVELOPMENT. AS THE EVENING PROGRESSES...THE SEVERE STORMS WILL
CONGEAL INTO AN INTENSE LINEAR CONVECTIVE COMPLEX...WITH EXTREMELY
STRONG WIND GUSTS AND LARGE HAIL POSSIBLE OVERNIGHT.

INDICATIONS ARE HEAVY RAIN WILL FALL SUNDAY AFTERNOON THROUGH
MONDAY NIGHT WITH RAINFALL TOTALS APPROACHING OR EXCEEDING 3
INCHES IN SOME AREAS. PARTS OF WESTERN NEBRASKA AND NORTH CENTRAL
NEBRASKA APPEAR MOST FAVORED AS AN UPPER LEVEL LOW IS EXPECTED TO
DEEPEN ACROSS SOUTHWESTERN AND TRACK NORTHEAST THROUGH NORTH
CENTRAL NEBRASKA.

IF THIS HEAVY RAIN DEVELOPS IN THE NORTH PLATTE BASIN BELOW LAKE
MCCONAUGHY...A SIGNIFICANT RISE WOULD OCCUR ON THE NORTH PLATTE
RIVER IN NORTH PLATTE WORSENING THE FLOODING AT THAT LOCATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT FOR AREAS WEST OF HIGHWAY
61. ON SUNDAY...SPOTTER ACTIVATION IS LIKELY FOR THE ENTIRE
OUTLOOK AREA.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

JACOBS

In the hours before

Special weather statement, Jun 18, 1:44 PM MDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
144 PM MDT SAT JUN 18 2011

NEZ022-182030-
GARDEN NE-
144 PM MDT SAT JUN 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GARDEN COUNTY UNTIL 230
PM MDT...

AT 139 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF LISCO...OR 21 MILES
NORTHWEST OF OSHKOSH...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
RICHARDSON LAKE AROUND 155 PM MDT.
DOGTOWN FLATS AROUND 220 PM MDT.
DEER LAKE AROUND 230 PM MDT.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

JACOBS
Local storm report, Jun 18, 2:38 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
338 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     HAIL             12 N OSHKOSH            41.58N 102.34W
06/18/2011  M0.25 INCH       GARDEN             NE   PUBLIC

&&

VAN PELT
Local storm report, Jun 18, 3:24 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
424 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     HAIL             10 NE OSHKOSH           41.51N 102.21W
06/18/2011  M0.50 INCH       GARDEN             NE   CO-OP OBSERVER

&&

VAN PELT

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 2:19 PM MDTSevere Thunderstorm WarningLBFGarden56 min
Jun 18, 5:13 PM MDTSevere Thunderstorm WarningLBFMcPherson47 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.